Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Quit smoking, mood swings, upset stomach, cold sweats. Causes for symptoms?

I gave up smoking about 20 days ago... I ve been facing mood swing , upset stomach and cold sweats.. I believe cold sweats that occurred in the evening were due to Low Blood Pressure ... I dont know!! Anyway.. I have smoked for more than 10 years. I am 27 Now... Need to know what to do... I feel annoyed and irritated all the time.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These are the classical symptoms which a person faces when he quits smoking.
Digestive symptoms include 
Heartburn,gas constipation etc
Respiratory symptoms include
Cough and hoarseness
Circulatory symptoms include
You develop fatigue,insomnia,depression,headache,irritability,hot flashes etc

Mind it ,all these symptoms are temporary and shall go away in few weeks.
Take plenty of water and do regular exercises.
No need to take any medicine for these symptoms.

Answered: Fri, 11 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor